http://mat.uab.cat/~artes/dibuix/uab.gif
http://mat.uab.cat/~artes/dibuix/linia_bl.gif

Universitat Autònoma de Barcelona

Departament de Matemàtiques

Personal Pages

http://mat.uab.cat/~artes/dibuix/linia_bl.gif

Joan C. Artés

http://mat.uab.cat/~artes/dibuix/linia_bl.gif

Published Articles

http://mat.uab.cat/~artes/dibuix/linia_bl.gif

http://mat.uab.cat/~artes/dibuix/blueball.gifYe, Yan Qian; Ye, Wei Yin; Artés, Joan C.: Bifurcation of saddle-node and separatrix cycle with the variation of the parameter in a certain quadratic differential system. Ann. Differential Equations 5 (1989), no. 1, 99--106.

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: Quadratic Hamiltonian vector fields. J. Differential Equations 107 (1994), no. 1, 80--95. (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: Phase portraits for quadratic systems having a focus and one antisaddle. Rocky Mountain J. Math. 24 (1994), no. 3, 875--889. (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: On the number of slopes of invariant straight lines for polynomial differential systems. Nanjing Daxue Xuebao Shuxue Bannian Kan 13 (1996), no. 2, 143--149. (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: Corrigendum: "Quadratic Hamiltonian vector fields" [J. Differential Equations {\bf 107} (1994), no. 1, 80--95; MR 95a:58071]. J. Differential Equations 129 (1996), no. 2, 559--560.

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: Quadratic vector fields with a weak focus of third order. Publicacions Matemàtiques 41(1997), no. 1, 7-39. (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Kooij, Robert E.; Llibre, Jaume: Structurally stable quadratic vector fields. Mem. Amer. Math. Soc. 134 (1998), no. 639,
viii+108 pp.  34C05 (34D30 58F21). (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Grünbaum, B.; Llibre, Jaume: On the number of invariant straight lines for polynomial differential systems. Pacific J.
Math. 184 (1998), no. 2, 207--230. 34C05 (34A34 54H20) . (text version / dvi version)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume: Statistical measure of quadratic systems. Resenhas
(2003), no. 6, 85--85. 34C05 (34A34 54H20).

http://mat.uab.cat/~artes/dibuix/blueball.gifCherkas, Leonid A.; Artés, Joan C.; Llibre, Jaume: Quadratic systems with limit cycles of normal size. Buletinul Academiei de Stiinte a Republicii Moldova. Mmatematica
(2003), no. 41, 31--46. 34C05 (34A34 54H20).

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Llibre, Jaume; Schlomiuk, Dana: The geometry of quadratic differential systems with a weak focus of second order. Preprint (2005), 34C05 (34A34 54H20) . (additional info)

http://mat.uab.cat/~artes/dibuix/blueball.gifArtés, Joan C.; Rezende, Alex; Oliveira, Regilene: Global phase portraits of quadratic polynomial differential systems with a semi--elemental triple node. Preprint (2012), 34C05 (34A34 54H20) . (additional info)

 

http://mat.uab.cat/~artes/dibuix/linia_bl.gif

http://mat.uab.cat/~artes/dibuix/flecha.gif  Tornem a la pàgina principal

http://mat.uab.cat/~artes/dibuix/flecha.gif  Back to the main page